# SDR ASAA0852593

- Difficulty date: February 15, 2008
- Submitted: February 20, 2008
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 3,788 hours, 1,135 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 4082260939ASA
- Condition: Faulty
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

N1 INDICATOR LIGHTS ON BOTTOM OF MCP ARE INOP.  RELAMPED MCP GROUP 70 & INTERACTIVE TESTS PASSED.  REPLACED DFC MODE CNTL PNL.  PERFORMED "LAND VERIFY" AND HGS SYSTEM TESTS.  NO DEFECTS.
